Spectral flow for skew-adjoint Fredholm operators

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autorinnen und Autoren: Carey AL, Phillips J, Schulz-Baldes H
Zeitschrift: Journal of Spectral Theory
Jahr der Veröffentlichung: 2019
Band: 9
Heftnummer: 1
Seitenbereich: 137-170
ISSN: 1664-039X


An analytic definition of a Z
-valued spectral flow for paths of real skew-adjoint Fredholm operators is given. It counts the parity of the number of changes in the orientation of the eigenfunctions at eigenvalue crossings through 0 along the path. The Z
-valued spectral flow is shown to satisfy a concatenation property and homotopy invariance, and it provides an isomorphism on the fundamental group of the real skew-adjoint Fredholm operators. Moreover, it is connected to a Z
-index pairing for suitable paths. Applications concern the zero energy bound states at defects in a Majorana chain and a spectral flow interpretation for the Z
-polarization in these models.

FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)

Einrichtungen weiterer Autorinnen und Autoren

Australian National University (ANU)
University of Victoria (UVic)


Carey, A.L., Phillips, J., & Schulz-Baldes, H. (2019). Spectral flow for skew-adjoint Fredholm operators. Journal of Spectral Theory, 9(1), 137-170. https://dx.doi.org/10.4171/JST/243

Carey, Alan L., John Phillips, and Hermann Schulz-Baldes. "Spectral flow for skew-adjoint Fredholm operators." Journal of Spectral Theory 9.1 (2019): 137-170.


Zuletzt aktualisiert 2019-28-05 um 23:08